MathSciNet Relay Station
MathSciNet bibliographic data
MR2576206 (2011c:39031) 39B32 (30D35 34M55 39A12 39A45)
Chen, Zong-Xuan; Shon, Kwang Ho Value distribution of meromorphic solutions of certain difference Painlevé equations. J. Math. Anal. Appl. 364 (2010), no. 2, 556–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement